HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Eye & Vision (http://www.healthboards.com/boards/eye-vision/)
-   -   Kenalog, More Experience, Changed Opinion (http://www.healthboards.com/boards/eye-vision/908510-kenalog-more-experience-changed-opinion.html)

Eagle 07-08-2012 09:23 AM

Kenalog, More Experience, Changed Opinion
 
In some now-closed threads, I thought Kenalog was working, but have found out a lot more, and there are now some attempts to get it off the market. My first injection in each eye didn't seem to cause any problems, but second ones did, and not until a year ago, July, 2011, was I told, too late, that it's not for hypo-thyroid (low thyroid) patients, "Metabolic draininge problem". It's slow draining out even for normal patients. Isn't actually even licensed for eyes. See Web M.D., I think is where I read that.

This time my vision in better eye immediately went down from 20/40 to 20/50, and I don't know if that will be permanent even if the stuff ever drains out. In my worst eye the debris is six years old.
I may not be able to pass next spring driving test.

Probably nothing can still be deleted from closed threads (?) Hope my recommendation didn't get anyone else into this situation.

tubint 07-09-2012 06:03 AM

Re: Kenalog, More Experience, Changed Opinion
 
Thank you for the follow up on Kenalog...please fill us in if you know any more. Might it just be a problem for hypo-thyroid individuals...or everyone?

Eagle 07-09-2012 12:13 PM

Re: Kenalog, More Experience, Changed Opinion
 
Thanks, Tubint, for the reply and the Thanks. I'm just learning, myself, doing google searches. There's one class action I probably could have joined already but told them I don't want to commit until I learn a little more about it. That particular site wasn't really giving any information.

I confess I don't understand "metabolic drainage problem" yet at all! If anyone does, please share with us. TIA. :cool:

Eagle 11-15-2012 12:52 PM

Re: Kenalog, More Experience, Changed Opinion
 
[QUOTE=tubint;5015498]Thank you for the follow up on Kenalog...please fill us in if you know any more. Might it just be a problem for hypo-thyroid individuals...or everyone?[/QUOTE]

Hi, Tubint. Just now saw this from July, and it's now November, sorry. I think it's just hypo-thyroid people who have "Metabolic Drainage" problem, and naturally I'm wondering if we'd also have problems with Avastin, which has sort of replaced "old-fashioned" Kenalog. I talked to an eye doctor yesterday who's new around here, who said Avastin is lots, lots cheaper than still-newer Lucintis. Have you heard anything new about chronic Inflammatory Disease? I'm trying plain old Ibuprofin, very low dose. Looked up possible side effects and some other organs might be affected, it seems. Oh, and I tried a few large doses of odorless garlic pills, which seemed to do more good than antibiotics! Someone said maybe because I also take large doses of cinnamon capsules (600mg) to supplement oral diabetes medications, that garlic, onion, and cinnamon all have antibiotic effect. (Is it okay to mention that CVS has 2000mg odorless garlic, about $8.99, sometimes two for one? If not will someone just delete this? Thx. ) I take a hand full, 10 or more, if I'm really ill.

Now to find how to help someone who's just retireed from Management, does not want to do anything, probably sleeps all day, at house of son who's at work, is awfully depressed. Is there a thread here? I think I've tried calling it "managing" some chore. He must have been dreading this all his life. Was bullied as a child, I think, maybe became a bully. How do they get over it? Caregivers get burned out too, and he may be dreading my losing vision and needing a driver, tho' large fam could take turns. I've bookmarked the Caregivers thread.


All times are GMT -7. The time now is 02:50 PM.